Uniquely Transitive Torsion-free Abelian Groups. Goebel, R. & Shelah, S. In Proceedings of the Algebra Conference at Venice, June 2002; in the series: Lecture Notes in Pure and Appl. Math., volume 236, pages 271–290. 2004. arxiv:math/0404259
bibtex   
@incollection{GbSh:650,
author = {Goebel, Ruediger and Shelah, Saharon},
trueauthor = {G{\"{o}}bel, R{\"{u}}diger and Shelah, Saharon},
booktitle = {Proceedings of the Algebra Conference at Venice, June	2002;
 in the series: Lecture Notes in Pure and Appl. Math.},
fromwhere = {D,IL},
note = { arxiv:math/0404259 },
pages = {271--290},
title = {{Uniquely Transitive Torsion-free Abelian Groups}},
volume = {236},
year = {2004},
}
Downloads: 0